# SDR EHA2001F00004

- Difficulty date: September 30, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N500KM
- Make and model: Bolkms BO105C
- Aircraft serial: S76
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 1053040210012
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN TAIL ROTOR GEARBOX ATTACH CASTING PN 105-30402-100.12 PROGRESSING FROM UPPER LEFT CORNER THROUGH FIRST LOWER WEB (ABOVE UPPER LEFT BOLT HOLE) AND ENDING JUST PRIOR TO THE MAIN CENTER WEB.  DISCREPANCY DISCOVERED AT THE 100 HOUR INSPECTION.  PROBABLE CAUSE: VIBRATION DUE TO WORN FEATHER BEARINGS.
